# SDR HEEA0010840

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040402003
- Condition: Leaking
- Location: T/R
- Part time: 19,176 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX IS LEAKING EXCESSIVELY FROM INPUT SEAL AND PITCH CHANGE SHAFT AT KNURL NUT AREA. REPLACED GEARBOX AND RETURNED AIRCRAFT TO SERVICE.
